# SDR SCNA97322

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1130-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND A FLOOR SUPPORT AT FS 1130 TO 1148, LBL 10, CORRODED BEYOND LIMITS.  REMOVED DAMAGED PARTS, FABRICATED AND INSTALLED REPAIR PARTS IN ACCORDANCE WITH SRM 53-10-2, 51-10-2, AND 51-40-5.
